Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

169 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Had protected sex. Swollen lymph nodes in neck, boil on penis and pain at the base of throat. Why?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9931 Questions

default
Posted on Sat, 16 Nov 2013 in Sexual Problems
Question: hi I visited a massagist about 20 days ago for a massage which ended in sex with protection.
About 10 days ago my lip raised slightly. Following 2 dayds later the raised lip remains and a a few white heads have developed. I began to feel feverish about 4 days after that . I felt my lymp nodes in my neck slightly swollen.3 days ago I noticed a small boil on my penis and in fear I immediately started xalovir. It been 2 days since starting the course 5 x 200 mg a day. The boil on my penis has almost gone but the lips look the same nothing worse and nothing better. I feel pain at the back of my neck base of my head (a sharp pain at times not continuous) and some pain at the buttocks. fever is generally around 99 F and goes up once in a while. I sometimes experience his sharp burning like pain sometimes at the base of my throat below the chin its like my throat is closing up. This pain goes only after drinking or eating something, it comes back from time to time. No pain in the mouth etc. No nausea, no diarrhea . I have lost a bit of appetite due to the tension. I have small rash on my cheeks. Rash did appear on the lower part of my leg but went away after a shower.Help!!!! I am not sleeping for days due to the tension .

XXXXXXXXXXX
doctor
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
It could be STD.

Detailed Answer:
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have protected sex with massage girl 20 days back and has developed varied symptoms identical with Sexually Transmitted diseases .

Though you claim it to be protected sex it can be 100% safe hence chances of acquiring STD can not be ruled unless proved otherwise.

Please get basic tests for STD and screening test for HIV done to rule out the same and to be rest assured about yourself being free from acquiring STD.This will help to allay your anxiety.

In the mean while please take broad spectrum antibiotics along with anti inflammatory medication like Diclofenac twice daily minimum for 10 days.

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you .
Thanks and Regards.
Dr.Patil.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

Recent questions on  Rash

doctor1 MD

Good evening, I had a recent bout of what my GP described as gastro virus. Symptoms were bloating , severe cramping with constant burping and flatulence . No vomiting or diarrhoea. I had feverish feelings but no high temp. This lasted for 4 days and is thankfully almost gone. The day I went to my GP (4th day) I was developing a rash on my face and forehead . I thought it might be the stress of the previous days and nights. My GP didnt have an opinion. This has gotten somewhat worse. It is not itchy but has a burning sensation and very noticeboard. I was wondering if this might be an after effect of my stomach ailment or something else. I have been applying a mild moisturiser with no effect as yet. Thank you for any advice.

doctor1 MD

Hello, Dr. Grief. For the past 5 or 6 weeks, I have been experiencing strange rashes on certain parts of my body. I am currently taking Lialda for an inflammatory bowel condition. I ve been taking it for a bout 21/2 years. It usually goes and comes, but recently, (for about 4 days), it has appeared in the inside of my elbow bend in both arms. I took Benedryl gfor a few days, but it didn t seem to help. Then I tried the proverbial creams, with no help. I intend to make a visit to my gastrologist in another week. Do you have any advice on this type of skin rash? Jeanette F.

doctor1 MD

I have been getting dizziness in the mornings 3 or 4 times over the past month. I just got my blood pressure checked out and I am 143 over 92. I am at least 40 pounds overwieght. Additionally, I have developed some kind of rash around my neck, upper torso and forearms.

doctor1 MD

hi, i m Soumen. from last 5 month i m suffering from stomach problem. as per test report it is due to fatty leaver and bacterial infection . doctor prescribed antacid gel and 2 tablets. So I start taking it. I am taking those medicine from last 3 month. in last 20 days back i found that during swallow something is stuck in my left side of neck. i rush to doctor. Doctor suggest to take advise from ENT specialist . ENT specialist told it may be due to allergic reaction due to pills or acid discharge. he gave 7 days medicine. now 7 days also going to complete today. Now also i m feeling uncomfortable in my neck area. i insert my finger in to lower part of tongue i found few pimple kind of rashes had been generated. and my lower part of tongue also feeling some pain.

doctor1 MD

Hi Doctor, I have started taking Losar 50 since last 5 days for Blood Pressure. Is it a very strong medicine or is it normal one to take since I have started having high blood pressure only recently. And shd i continue it life long or shd I stop...

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

hi iam having skin rashes in leg and hands. its chronic problem